Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: stomach upset from med

Posted by cynthia on June 30, 1999, at 20:29:37

In reply to stomach upset from med, posted by Brian on June 30, 1999, at 3:54:24


This has been my major side effect problem with the majority of my medications. They upset my stomach and even sometimes make me vomit. Then a naturopath told me about Ginger root (you can get it at any health food store or even drugstore). I take 2 gingerroot with my lithium in the morning and no more stomach problems. I do not even have to take the medication with a meal. I've heard doctors recommend ginger root to pregnant women for stomach problems.

Hope it helps




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cynthia thread:8035